Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 187, NWS Shreveport, LA

May 31, 2016Upshur County, Wood County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at May 31, 2016, 5:28 PM CDT for Upshur County, Wood County, Texas. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2016, 5:28 PM CDT (22:28 UTC)
Expired
May 31, 2016, 6:15 PM CDT
In force
47 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 135 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 5:31 PM CDTHAIL 16 E Quitman, TXSHERIFF DEPUTY REPORTS QUARTER SIZE HAIL NEAR THE INTERSECTION OF HWY 154 AND FM ROAD 14.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 10.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 72 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
72 J/kg
Mixed-layer CIN
-185 J/kg
Mixed-layer LCL
1389 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

786 
WUUS54 KSHV 312228
SVRSHV
TXC459-499-312315-
/O.NEW.KSHV.SV.W.0187.160531T2228Z-160531T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
528 PM CDT TUE MAY 31 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WOOD COUNTY IN NORTHEASTERN TEXAS...
  WESTERN UPSHUR COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 615 PM CDT

* AT 527 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  HAINESVILLE... OR 11 MILES SOUTH OF WINNSBORO...MOVING EAST
  SOUTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GILMER...BIG SANDY...HAWKINS...HAINESVILLE...ROSEWOOD...
  PRITCHETT...BETTIE AND GRICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3267 9545 3289 9537 3284 9491 3256 9503
TIME...MOT...LOC 2227Z 281DEG 24KT 3279 9531 

HAIL...1.00IN
WIND...60MPH
 
$$

VII
1 follow-up statement
629 
WWUS54 KSHV 312257
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
557 PM CDT TUE MAY 31 2016

TXC459-499-312315-
/O.CON.KSHV.SV.W.0187.000000T0000Z-160531T2315Z/
WOOD TX-UPSHUR TX-
557 PM CDT TUE MAY 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN WOOD AND WESTERN UPSHUR COUNTIES...

AT 553 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST EAST AND
SOUTHEAST OF QUITMAN...MOVING SLOWLY SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GILMER...BIG SANDY...HAWKINS...HAINESVILLE...ROSEWOOD...PRITCHETT...
BETTIE AND GRICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM PRODUCED QUARTER SIZED HAIL EAST OF QUITMAN. ALTHOUGH
THIS STORM HAS RECENTLY WEAKENED...REINTENSIFICATION IS POSSIBLE
DUE TO IMMINENT STORM MERGERS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3267 9545 3289 9537 3284 9491 3256 9503
TIME...MOT...LOC 2253Z 281DEG 24KT 3276 9511 

HAIL...1.00IN
WIND...60MPH
 
$$

VII

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:26 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, May 31, 2:26 PM CDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
226 PM CDT TUE MAY 31 2016

.DISCUSSION...
A weak surface boundary across the Red River in Texas combined
with southwest flow aloft and small perturbations in the upper-
flow allowing for scattered showers and thunderstorms across North
Texas and Southeast Oklahoma this afternoon. Convection to persist
through the early to mid-evening hours. Decent instability aloft
along frontal boundary, combined with sufficient low-level
moisture, will support a chance for some severe thunderstorms with
hail and damaging winds the main threat.

Rain chances to steadily increase through the end of the workweek
as a longwave trough across the desert southwest begins to shift
east. Showers and thunderstorms to mainly develop along the
dryline across central Texas each afternoon before drifting east
into mainly East Texas...Southeast Oklahoma...and Southwest
Arkansas.

By Friday into the weekend the upper-low translates east across
the Arklatex with widespread showers and thunderstorms expected
areawide.

Rainfall totals are forecast to average around 3 inches across
East Texas into Southeast Oklahoma, with lesser amounts to the
east through the forecast period.

Conditions to gradually improve from the northwest on Sunday as
frontal boundary shifts southeast across the region and upper-
level ridge begins to rebuild areawide.

Otherwise, temperatures to range from highs in the 80s to lows in
the upper 60s to lower 70s each day. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  68  86  69  83 /  30  50  50  60
MLU  69  87  70  86 /  20  20  30  30
DEQ  66  82  67  79 /  50  60  70  80
TXK  68  84  67  81 /  40  60  70  70
ELD  68  86  68  83 /  30  50  50  60
TYR  69  83  69  81 /  40  60  70  70
GGG  68  84  68  81 /  30  60  60  70
LFK  69  86  69  82 /  20  50  50  70

&&

.SHV Watches/Warnings/Advisories...
AR...None.
LA...None.
OK...None.
TX...None.
&&

05
Hazardous weather outlook, May 31, 11:46 AM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 AM CDT TUE MAY 31 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-011700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1146 AM CDT TUE MAY 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AND TONIGHT.
ALTHOUGH WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...ISOLATED
STRONG TO SEVERE STORMS MAY BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH THE
WEEKEND. WIDESPREAD RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE
EXPECTED OVER THE NEXT SEVEN DAYS...WITH ISOLATED HIGHER AMOUNTS
POSSIBLE. ALTHOUGH FLASH FLOODING IS NOT EXPECTED AT THIS
TIME...THIS RAINFALL COULD LEAD TO ADDITIONAL FLOODING ON AREA
RIVERS AND LAKES.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...SPOTTER
ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

05

In the hours before

Special weather statement, May 31, 3:51 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
351 PM CDT TUE MAY 31 2016

OKZ077-TXZ096-312115-
MCCURTAIN OK-RED RIVER TX-
351 PM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MCCURTAIN AND
NORTHEASTERN RED RIVER COUNTIES UNTIL 415 PM CDT...

AT 350 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF CLARKSVILLE...MOVING NORTHEAST AT 15 MPH. ANOTHER
STRONG THUNDERSTORM WAS LOCATED NEAR IDABEL OKLAHOMA...MOVING
NORTHEAST NEAR 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
IDABEL...BROKEN BOW...HAWORTH...GARVIN...NEGLEY...BOKHOMA...MOON...
OAK HILL...HOLLY CREEK...HARRIS...BRYARLY...ALBION...
AMERICA AND SILVER CITY.

LAT...LON 3365 9503 3380 9513 3412 9475 3379 9453
TIME...MOT...LOC 2050Z 240DEG 14KT 3373 9504

13
Special weather statement, May 31, 4:28 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
428 PM CDT TUE MAY 31 2016

ARZ050-051-312230-
HOWARD AR-SEVIER AR-
428 PM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOWARD AND
NORTHEASTERN SEVIER COUNTIES UNTIL 530 PM CDT...

AT 427 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DIERKS...MOVING SOUTH SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DIERKS...LOCKESBURG...CORINTH...CENTER POINT...SILVER RIDGE...
LEBANON...MUDDY FORK...PROVO...BELLVIEW AND GENEVA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3419 9392 3418 9383 3414 9382 3400 9382
      3389 9422 3417 9424 3426 9392
TIME...MOT...LOC 2127Z 345DEG 12KT 3412 9412

VII
Special weather statement, May 31, 4:42 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
442 PM CDT TUE MAY 31 2016

ARZ059-OKZ077-TXZ096-097-312245-
LITTLE RIVER AR-MCCURTAIN OK-RED RIVER TX-BOWIE TX-
442 PM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LITTLE RIVER...
SOUTHEASTERN MCCURTAIN...SOUTHEASTERN RED RIVER AND WESTERN BOWIE
COUNTIES UNTIL 545 PM CDT...

AT 438 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ARKINDA TO NEAR
WILKERSON...AND MOVING SOUTHEAST AT 25 MPH.

HAIL OF PEA SIZE TO ONE HALF INCH DIAMETER AND WINDS IN EXCESS OF 30
MPH MAY OCCUR WITH THESE STORMS...WITH POCKETS OF STRONGER WIND
GUSTS POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
ASHDOWN...NEW BOSTON...FOREMAN...BOXELDER...DE KALB...
DALBY SPRINGS...RICHMOND...ARKINDA...AVERY...TOM...WALLACE...LYDIA...
ALMONT...ARDEN...GOODLAKE AND BEAVERDAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL OF AT LEAST TWO INCHES IN AN HOUR AT SOME
LOCATIONS...ARE ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3387 9446 3368 9407 3328 9462 3345 9494
TIME...MOT...LOC 2138Z 300DEG 20KT 3377 9445 3331 9497

VII
Special weather statement, May 31, 5:08 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
508 PM CDT TUE MAY 31 2016

TXZ124-312300-
WOOD TX-
508 PM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WOOD COUNTY UNTIL 600 PM
CDT...

AT 508 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
QUITMAN...OR 10 MILES SOUTHWEST OF WINNSBORO...MOVING SOUTHEAST AT 15
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
QUITMAN...HAINESVILLE AND FOREST HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3296 9550 3280 9515 3270 9515 3262 9538
      3285 9560
TIME...MOT...LOC 2208Z 298DEG 13KT 3284 9541

VII
Special weather statement, May 31, 5:14 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
514 PM CDT TUE MAY 31 2016

ARZ060-061-070-071-312315-
NEVADA AR-MILLER AR-HEMPSTEAD AR-LAFAYETTE AR-
514 PM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAFAYETTE...
NORTHEASTERN MILLER...SOUTHWESTERN NEVADA AND SOUTHEASTERN HEMPSTEAD
COUNTIES UNTIL 615 PM CDT...

AT 513 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF FULTON...OR 12 MILES EAST OF TEXARKANA...MOVING
SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STAMPS...LEWISVILLE...BUCKNER...GARLAND...BODCAW...PATMOS...HOMAN...
FALCON...HERVEY...PINEY GROVE...SPIRIT LAKE AND MCKAMIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3356 9332 3326 9346 3326 9372 3354 9397
      3361 9380
TIME...MOT...LOC 2213Z 315DEG 16KT 3350 9381

VII

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 11:19 PM CDTAreal Flood AdvisorySHVBowie, Cass116 min
May 31, 4:42 PM CDTSpecial Weather StatementSHVBowie63 min
May 31, 5:08 PM CDTSpecial Weather StatementSHVWood52 min
May 31, 5:44 PM CDTSpecial Weather StatementSHVBowie61 min
May 31, 6:20 PM CDTSpecial Weather StatementSHVSmith40 min
May 31, 6:30 PM CDTSpecial Weather StatementSHVSmith30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.